Valuations on the ring of arithmetical functions

A. Zaharescu, M. Zaki

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we study a class of nontrivial independent absolute values on the ring A of arithmetical functions over the field C of complex numbers. We show that A is complete with respect to the metric structure obtained from each of these absolute values. We also consider an Artin-Whaples type theorem in this context.

Original languageEnglish (US)
Pages (from-to)115-119
Number of pages5
JournalActa Mathematica Universitatis Comenianae
Volume78
Issue number1
StatePublished - Mar 31 2009

Keywords

  • Arithmetical functions
  • Independent valuations

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Valuations on the ring of arithmetical functions'. Together they form a unique fingerprint.

Cite this